# SDR AVI000021

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: General aviation
- Aircraft: N753CD
- Make and model: Cirrus SR22
- Aircraft serial: 0090
- Aircraft time: 796 hours, 200 cycles
- Engine: Cont IO550*
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 11626002
- Condition: Out Of Tolerance
- Location: Elevator
- Part time: 796 hours, 200 cycles
- Component: Elevator, Cirrus, 10146005
- Component part number: 10146005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

DURING SA 06-05 ELEVATOR GAP VISUAL INSPECTION IT WAS NOTED THAT THE GAP BETWEEN ELEVATOR TIP AND HORIZONTAL STABILIZER WAS LESS THEN 0.10 INCH, UPON FURTHER INVESTIGATION IT WAS NOTED THAT PN 11626-002 ELEVATOR HINGE, OB WAS RUBBING ON HORIZONTAL STABILIZER OB HINGE. ELEVATOR WAS RE-SHIMMED BY INSTALLING SHIM PN 11508-005.
